# SDR SWAA2019091236835

- Difficulty date: August 14, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,201 hours, 30,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CORRODED BETWEEN BS 847 TO BS 867, STR 24L.  R&R CHANNEL PER SRM AND DWG.
